# SDR JJBA2025515048

- Difficulty date: May 11, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N11189
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500931
- Aircraft time: 42,708 hours, 28,318 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Waste Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOILET WASTE VALVE SUPPORT HAS CORRODED HARDWARE. REMOVED 1 AFT RINSE NIPPLE SCREW. REPLACED AND INSTALLED 1 AFT RINSE NIPPLE SCREW. REMOVED 4 AFT WASTE DRAIN VALVE SCREWS. REPLACED AND INSTALLED 4 AFT WASTE DRAIN VALVE SCREWS
